# SDR HALA0700545

- Difficulty date: December 23, 2007
- Submitted: December 26, 2007
- Operation: Air carrier
- Aircraft: N587HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33421
- Aircraft time: 20,165 hours, 3,866 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Intermittent
- Stage of operation: NR
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, RIGHT PACK OFF LIGHT DOES NOT COME ON WHEN RIGHT PACK SELECTED OFF.  LIGHT TEST OK PACK DOES SHUT DOWN.  CYCLED RT PACK SW 3X OPS CHK OK NO DEFECTS NOTED CAN NOT DUPLICATE WRITE UP, OK FOR SVC, RT PACK OPS CHK (NORMAL) OPS CK OK PER AMM 21-52-00.  OK FOR SVC.
